# SDR IPXA2017050216701

- Difficulty date: April 22, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A5A7114509
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER CARGO STATIONS 5-113 TO 1541, LONGERON 47L CRACKED FITTING.  REMOVED AND REPLACED THE FITTING IAW SRM 51-31-01.
